# SDR AALA20140416008

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Aircraft time: 72,904 hours, 38,347 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ORD CREW REPORTED RUNAWAY STAB TRIM FULL NOSE DOWN.  EMERGENCY DECLARED FLIGHT LANDED ORD WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED PRIMARY STAB TRIM MOTOR.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
